MathSciNet Relay Station
MathSciNet bibliographic data
MR2388788 11D09 (11C08)
Ayad, Mohamed; Luca, Florian Two divisors of $(n^2+1)/2$ summing up to $n+1$. J. Théor. Nombres Bordeaux 19 (2007), no. 3, 561–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement